# SDR UIEA2017020800161

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1602635
- Condition: Corroded
- Location: Bs 1018-1128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED AT BS 1018 - 1128, LBL 12. REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02-0G-0 REV 78. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G-0 REV 78. AND DWG 111U0801 SH 4.3.2 REV J.E.D.
